Cardiac effects of white snakeroot intoxication in ...

Description

Citation

Title Cardiac effects of white snakeroot intoxication in horses
Author(s) D. L. Smetzer, R. W. Coppock, R. W. Ely, Wendy M. Duckett, W. B. Buck
Journal Equine Practice
Date 1983
Volume 5
Issue 2
Start page 26
End page 32
Abstract Three horses from one farm were suspected of being poisoned as a result of ingesting white snakeroot plants (Eupatorium rugosum). Severe depression and rear-limb ataxia were the most striking clinical signs found. In addition, evidence of right heart failure and electrocardiographic abnormalities were found. The one horse that died had extensive myocardial lesions at PM examination..

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 298

Adding this citation to "My List" will allow you to export this citation in other styles.